# SDR AALA202301170114

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 23,091 hours, 10,477 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND SHUT. MAINTENANCE  REPLACED FLIGHT DOOR LOWER LATCH MECHANISM PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
